# SDR 95ZZZW134

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42D
- Make and model: Beech E18S
- Aircraft serial: BA117
- Engine: Pwa R985*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Eng
- Part time: 8,213 hours
- Stage of operation: CR
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

BFI-MSO - ABOUT 40 MINUTES INTO FLIGHT, THE LT ENGINE STARTED TO RUN ROUGH, A LOSS OF POWER WAS NOTICED AND PILOT SHUTDOWN AND FEATHERED THE LT ENGINE AND LANDED AT ELM.
